# SDR ASAA2022030737646

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 24,163 hours, 7,528 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL 320, SUDDEN LOSS OF LNAV /VNAV F/O SCRATCHPAD SHOWED SINGLE FMC ACCOMPANIED BRIEFLY VTK & MAP ON NAV DISPLAY REENGAGED LNAV/VNAV ON THE MCP. REENGAGED SUCCESSFULLY WITH NO FURTHER ANOMALIES. GROUNDED - YES. VERIFIED L/H FMC HAD NUISANCE ERROR. REF B737-900 AMM 34-61-00-860-801 FOR VTK/ MAP - OPS RESTORED. FMC L/H BITE TEST OK.
